Selecta Mathematica, New Series
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Selecta Mathematica, New Series, 2018, Volume 24, Issue 1, Pages 85–143
DOI: https://doi.org/10.1007/s00029-018-0395-1
(Mi smath6)
 

This article is cited in 13 scientific papers (total in 13 papers)

Perverse schobers and birational geometry

Alexey Bondalabc, Mikhail Kapranova, Vadim Schechtmand

a Kavli Institute for Physics and Mathematics of the Universe (WPI), 5-1-5 Kashiwanoha, Kashiwa-shi, Chiba 277-8583, Japan
b Steklov Institute of Mathematics, Moscow, Russia
c National Research University Higher School of Economics, Moscow, Russia
d Université Paul Sabatier, Institut de Mathématiques de Toulouse, 118 Route de Narbonne, 31062 Toulouse, France
Citations (13)
Funding agency Grant number
Ministry of Education, Culture, Sports, Science and Technology, Japan
Ministry of Education and Science of the Russian Federation 14.641.31.0001
We are grateful to R. Bezrukavnikov, A. Bodzenta, T. Bridgeland, W. Donovan, A. Efimov, A. Kuznetsov, Yu. Prokhorov, B. Toen and M. Reid for useful discussions and correspondence. We are also grateful to the referees for numerous remarks which have improved the paper. The work of A. B. and M. K. was supported by the World Premier International Research Center Initiative (WPI Initiative), MEXT, Japan. A. B. is partially supported by Laboratory of Mirror Symmetry NRU HSE, RF Government Grant, ag. No 14.641.31.0001. V. S. thanks Kavli IPMU for the support of the visits during which a part of this work was performed.
Bibliographic databases:
Document Type: Article
Language: English
Linking options:
  • https://www.mathnet.ru/eng/smath6
  • This publication is cited in the following 13 articles:
    1. Pat Lank, “Descent conditions for generation in derived categories”, Journal of Pure and Applied Algebra, 228:9 (2024), 107671  crossref
    2. Benjamin Gammage, “Mirror symmetry for Berglund-Hübsch Milnor fibers”, Advances in Mathematics, 443 (2024), 109563  crossref
    3. F. Haiden, L. Katzarkov, C. Simpson, “Spectral Networks and Stability Conditions for Fukaya Categories with Coefficients”, Commun. Math. Phys., 405:11 (2024)  crossref
    4. Mirko Mauri, Evgeny Shinder, “Homological Bondal-Orlov localization conjecture for rational singularities”, Forum of Mathematics, Sigma, 11 (2023)  crossref
    5. Sibasish Banerjee, Pietro Longhi, Mauricio Romo, “A-branes, Foliations and Localization”, Ann. Henri Poincaré, 24:4 (2023), 1077  crossref
    6. Fei Xie, “Nodal quintic del Pezzo threefolds and their derived categories”, Math. Z., 304:3 (2023)  crossref
    7. Naoki Koseki, Genki Ouchi, “Perverse schobers and Orlov equivalences”, European Journal of Mathematics, 9:2 (2023)  crossref
    8. Qingyuan Jiang, Naichung Conan Leung, “Derived categories of projectivizations and flops”, Advances in Mathematics, 396 (2022), 108169  crossref
    9. Špela Špenko, Michel Van den Bergh, “Perverse schobers and GKZ systems”, Advances in Mathematics, 402 (2022), 108307  crossref
    10. Mikhail Kapranov, Vadim Schechtman, “Parabolic induction and perverse sheaves on W﹨h”, Advances in Mathematics, 398 (2022), 108200  crossref
    11. A. I. Bondal, I. Yu. Zhdanovskiy, “Theory of homotopes with applications to mutually unbiased bases, harmonic analysis on graphs, and perverse sheaves”, Russian Math. Surveys, 76:2 (2021), 195–259  mathnet  mathnet  crossref  crossref  isi  scopus
    12. W. Donovan, T. Kuwagaki, “Mirror Symmetry for Perverse Schobers from Birational Geometry”, Commun. Math. Phys., 381:2 (2021), 453  crossref
    13. Will Donovan, “Perverse schobers on Riemann surfaces: constructions and examples”, European Journal of Mathematics, 5:3 (2019), 771  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:227
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025